# SDR AALA20090406TUL15

- Difficulty date: March 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Aircraft time: 56,520 hours, 28,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SEAT TRACK WORN BEYOND LIMITS.  INSTALLED SEAT TRACK PLUG PER SRM 53-05-00.
